# SDR DALA13065833144

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 31,557 hours, 16,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL REAR FUSELAGE SKIN AT FRAME 68+14" BETWEEN STR 16R AND STR 17R.  REMOVED PAINT BY CHEMICAL METHOD IAW SRM 51-75-11.  AFTER REMOVED PAINT, PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND DENT ONLY EXISTING REWORK.  EDDY CURRENT INSPECTION DONE EXISTING REWORK IAW NTM 51-10-08, PB 6 CRACK INDICATION NOT FOUND.  TOOL USED PN PH8SEC30, SN 587435/03, CAL DUE DATE JUN-11-2014 . MEASURES OF EXISTING REWORK  ARE L=0.598", W=0.455" TOOL USED: CALIPER, PN 500-197-20, SN 11067530.  NOMINAL THICKNESS  IS : 0.087", MRT=0.084" IAW NTM 51-10-04, PB 4.  TOOL USED, PN 25DL PLUS SN  060993101.  EVALUATED  EXISTING REWORK AND FOUND WITHIN LIMITS IAW SRM 53-41-11, PAR 4 D, FIG 106, SHEET 1. RECHECK REQUIRED AT FIRST INSPECTION FROM ACFT DELIVERY 60,000 FC IAW SRI 53-41-11-1-003-00.  INSTALLED  SPEED TAPE TAG IAW PS 900-5-1, 4.
